# SDR SWIA971571

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD FLAP DISAGREEMENT, FLAPS WON'T RETRACT.  RETURNED TO FIELD.  RESET FLAPS SYSTEM.  OPS CHECKS GOOD.  REPLACED FLAP CONTROL UNIT FOR TROUBLESHOOTING.
